Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On convex ideals


Author: Carl W. Kohls
Journal: Proc. Amer. Math. Soc. 18 (1967), 359-363
MSC: Primary 06.80
DOI: https://doi.org/10.1090/S0002-9939-1967-0210640-1
MathSciNet review: 0210640
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.80

Retrieve articles in all journals with MSC: 06.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0210640-1
Article copyright: © Copyright 1967 American Mathematical Society